# SDR ORJA98163

- Difficulty date: July 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N754RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49641
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 59306431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOPERABLE AT ROWS 9-14 AND 21-25.  REMOVED AND REPLACED EMERGENCY BATTERIES.  OPS CHECK OK.  (M)
